# SDR BB05087

- Difficulty date: September 30, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Adjust
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TPA - FOUND ESCAPE SLIDE D-RING LANYARDS NOT VISIBLE ON L1, L2, R1, R2, AND R4 DOORS.  ALSO, FOUND R2 DOOR D-RING TANGLED ON GIRT BAR.  MAINTENANCE REMOVED SLIDE COVERS AND CORRECTED ROUTING OF LANYARDS ON L1, L2, R1, R2, AND R4 DOORS.
